# SDR QXEA200603003

- Difficulty date: November 20, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 19,971 hours, 28,835 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Tscu
- Part number: 30005000056
- Part serial: MM4863
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2280 AUTO FEATHER ENGINE NR 1 REST ECU AS DIRECTED BY MTX UPON SECOND TEST AS TEST SWITCHES 1 AND 2 BROUGHT UP, POWER UPTRIM LIGHT CAME ON AND BOTH ENGINES FEATHERED.  MAINTENANCE REPLACED NR 1 TSCU.  COMPLIED WITH POST RUN PER MTC 9720019.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
